# SDR 2001UALA02111

- Difficulty date: October 11, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Clip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1400 STRINGER 26L CLIP REPLACE DUE TO FRAMESPLICE REPAIR.  MAJOR REPAIR ACCOMPLISHED.REPLACED STRINGER 26L CLIP.
